# SDR YENA20120716558

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 17,084 hours, 10,275 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1257 BOS-IAD, DURING CLIMB BLEED 2 LEAK MESSAGE A/C RETURNED TO BOS.  T/S PER FIM 36-21-00-810-802-A FOUND BLEED 2 CH 1 J1059 SHORTED.  REMOVED AND REPLACED CONNECTOR ASSY PER CMM 26-14-53.  ALSO FOUND OPEN COND CH 2 AT CONNECTOR J2148.  REMOVED AND REPLACED CONNECTOR ASSY PER AMM 26-14-53.  NR 2 ENG BLEED SYSTEM OPS CHECK NORMAL.  LEAK CHECK ALL SENSE LINES, FOUND PRSOV SENSE LINE LEAKING AT "B" NUT 12 O'CLOCK POS.  REMOVED AND REPLACED SENSE LINE, LEAK CHECK OK.
